# SDR CA060725004

- Difficulty date: July 20, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,102 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Unknown
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE CREW RECEIVED A RT ENGINE FIRE ANNUCIATION. ALTHOUGH IT WAS DETERMINED THAT NO FIRE WAS PRESENT, PROCEDURES WERE FOLLOWED TO SHUTDOWN AND SECURE THE ENGINE IN FLIGHT AND THE DISCHARGE OF THE FIRE EXTINGUISHING AGENT.  MAINTENANCE FOUND THAT EITHER THE FORWARD OR AFT FIRE WIRE LOOP CAUSED THE ANNUNCIATION ALTHOUGH IT COULD NOT BE DETERMINED AS TO WHICH ONE AS THE FAULT MODE WAS NOT HARD AND THE SYSTEM RETURNED TO NORMAL OPS. BOTH LOOPS WERE REPLACED AS A PRECAUTION WITH NO REPEAT OF THE OCCURRENCE. IT IS ALSO POSSIBLE THAT THE FORWARD LOOP MAY HAVE BEEN TOO CLOSE TO THE STACK AND CAUSED THE FALSE WARNING AS WELL. (TC NR 20060725004)
